# SDR NX4R0004AA

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Aircraft: N915ER
- Make and model: Diamon DA 42
- Aircraft serial: 42AC150
- Aircraft time: 362 hours
- Engine: Lyc IO360A1A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141200
- Condition: Cracked
- Location: Zone 600
- Part time: 362 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSP, A WET FUEL STAIN WAS OBSERVED BELOW THE RT AUX FUEL TANK.  THE FUEL TANK WAS FOUND TO BE CRACKED ALONG THE ROW OF SPOT WELDS. THE FUEL TANK WAS REPLACED WITH PN-D60-2814-12-00.
